# SDR DALA2023112309662

- Difficulty date: November 22, 2023
- Submitted: November 23, 2023
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 62,096 hours, 31,937 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3119 CORROSION FLAP TRACK 3 BUSHING (2 EA) LOCATED ON FITTING ON LH WING. CORRECTIVE ACTION: REPLACED END STOP FITTING FLAP TRACK 3 ON LH WING AS PER A320 FAM AMM 27-54-46-000-001-A AND AMM 27-54-46-400-001-A. (0077178)
